# SDR DALA1307686802

- Difficulty date: March 11, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME IS DENTED AND GOUGED AT BS 1500 BETWEEN S26 AND 27L.  REPAIRED IAW SRM 53-00-07 REPAIR 5.
